Publication
Title
Combinatorial approximation to the divergence of one-forms on surfaces
Author
Language
English
Source (journal)
Israel journal of mathematics. - Jerusalem
Publication
Jerusalem : 1991
ISSN
0021-2172
Volume/pages
75(1991), p. 257-271
ISI
A1991HU86600007
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.04.2017
To cite this reference